# SDR ASAA9780297

- Difficulty date: December 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Defective
- Location: L1 Door
- Component: Midlandross
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING MAINTENANCE CHECK, THE FORWARD PORTABLE EMERGENCY LIGHT WAS FOUND INOPERATIVE.  REPLACED THE LIGHT ASSEMBLY AND OPERATED NORMALLY.  (X)
